Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Shintani zeta functions for $\mathrm {GL}(2)$
HTML articles powered by AMS MathViewer

by Akihiko Yukie PDF
Trans. Amer. Math. Soc. 350 (1998), 5067-5094 Request permission

Abstract:

In this paper we consider an analogue of the zeta function for not necessarily prehomogeneous representations of $\text {GL}(2)$ and compute some of the poles.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11M41
  • Retrieve articles in all journals with MSC (1991): 11M41
Additional Information
  • Akihiko Yukie
  • Affiliation: Department of Mathematics, Oklahoma State University, 401 Math Science, Stillwater, Oklahoma 74078-1058
  • Email: yukie@math.okstate.edu
  • Received by editor(s): August 28, 1995
  • Received by editor(s) in revised form: January 29, 1997
  • Additional Notes: The author was partially supported by NSF
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 5067-5094
  • MSC (1991): Primary 11M41
  • DOI: https://doi.org/10.1090/S0002-9947-98-02050-9
  • MathSciNet review: 1443897